# SDR HALA2011022100110

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 94,299 hours, 18,057 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EICAS ALSO OVERHEAD (EMERGENCY DOOR) LT ON MESSAGE EXTINGUISHED LAST 5 HRS OF FLIGHT.  PERFORMED VISUAL INSPECTION OF LT AFT EMERGENCY DOOR. NIL ABNORMALITIES FOUND. NO EICAS AND OVERHEAD LT INDICATION FOUND. OK FOR SERVICE.
